# SDR MASA2011021701936

- Difficulty date: February 14, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 14,996 hours, 12,003 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900012001
- Part serial: JAN040151
- Condition: Blown
- Location: Mlg
- Part time: 2,245 hours, 1,874 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

NR 3 MLG TIRE BURST ON LANDING.  MX REMOVED AND REPLACED NR 3 & NR 4 MLG TIRES AND NR 3 BRAKE.
